Multivariate survival functions with a min-stable property

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Multivariate survival functions with a min-stable property

TitleMultivariate survival functions with a min-stable property
Publication TypeJournal Article
Year of Publication2000
AuthorsJoe, H, Ma, C
JournalJournal of Multivariate Analysis
Volume75
Pagination13-35
Date PublishedOCT
ISSN0047-259X
AbstractThis paper introduces and studies a class of multivariate survival functions with given univariate marginal G(0), called min-stable multivariate G(0)-distributions, which includes min-stable multivariate exponential distributions as a special case. The representation of the form of Pickands (1981) is derived, and some dependence and other properties of the class are given. The functional form of the class is G(0)(A), where A is a homogeneous function on R-+(n). Conditions are obtained for G(0) and A so that a proper multivariate survival function obtains. Interesting special cases are studied including the case where G(0) is a Gamma distribution. (C) 2000 Academic Press.
DOI10.1006/jmva.1999.1891